加载中…
This note is an addendum to ‘Critical values of random analytic functions on complex manifolds, Indiana Univ. Math. J. 63 No. 3 (2014), 651-686.’ by R.Feng and S. Zelditch (arXiv:1212.4762). In this note, we give the formula of the limiting distribution of the critical values at critical points of random analytic functions of fixed Morse index and we compute explicitly such limitings for local maxima and saddle values in the case of Riemann surfaces; we also prove that the second order term in the full expansion of the distribution of the critical values is topologically invariant on Riemann surfaces.

生成讲解博客的中文版本

生成AI智能校验的中文版本